Jump to content

Forgot To Take Beta Blocker For 3 Days?


Recommended Posts

Hello all- i know that this will sound dumb- but when I filled my little pill box on Saturday- I forgot to put in my beta blocker. I realized it this am as my heart rate was jumping from 38 to 169. I just took what would be my dose for tonight and I thought I would take a half a pill at bed time.

Have any of you done this? I don't want to call my dr. thanks -kayjay

Link to post
Share on other sites

Hello,

I have forgotten my BB a couple of times. I did not call my doctor. I guess it would depend on what BB you are on. I am on Toprol XL. Things seemed to calm down pretty soon after I took my med again.

I use a days of the week pill case. It has a removable row for each day of the week. I just fill the whole thing every Sunday night and my meds are set up for the rest of the week. Then I don't have to worry about remembering which pill to take, and have I taken it, every day.

Angela

Link to post
Share on other sites

This happened to me before I got my pill box. I take propanol. I just took my next dose and an extra at night. I didn't call my doctor, but did ask him the next time I saw him what to do. He told me to take a dose when I remembered and to start back with my regular schedule. It did take a few days to build back up in my system.

Link to post
Share on other sites

Wow, it took you that long to notice? I can tell by 10:00 that morning if I miss my dose! I go on and off mine depending on my allergy shot schedule, but I only take a bitty bit, once a day. I wouldn't bother to call the Dr. Just take it like you usually do, unless you had weird symptoms when you started or had to taper up.

Unfortunately, or fortunately depending on how you look at it, all my meds make quickly noticeable differences in my symptoms; so I'm very aware of whether I took them or not and which ones I didn't take! :blink:

Link to post
Share on other sites

Don't take any extra doses, not worth risking heart failure. If you want to be safe, take a half dose to start off and taper it up again until you're at your normal dose.

Link to post
Share on other sites
Wow, it took you that long to notice? I can tell by 10:00 that morning if I miss my dose!

Isn't sad that I feel that crappy!!! I keep telling Mayo that I am not getting better! The funny thing is the only reason I really noticed is I couldn't remember taking the YELLOW pill last night- like what else do I ever remember !!!! Also since I went 10 years not on meds - I think I am used to 130 swings in my hr. FUnny

Anyway thank you for the advice. Last night was horrible for me and now I know why.

I am so grateful for the advice y'all give!!!!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...